# SDR 01FDEA00446

- Difficulty date: June 13, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 34,880 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 BATTERY INOP.  REMOVED AND REPLACED NR 1 BATTERY PER MM 24-31-11-4.  OPS CK GOOD.
